On automorphism groups of countable structures

Journal of Symbolic Logic 63 (3):891-896 (1998)
Strengthening a theorem of D.W. Kueker, this paper completely characterizes which countable structures do not admit uncountable L ω 1 ω -elementarily equivalent models. In particular, it is shown that if the automorphism group of a countable structure M is abelian, or even just solvable, then there is no uncountable model of the Scott sentence of M. These results arise as part of a study of Polish groups with compatible left-invariant complete metrics
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586718
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,470
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

12 ( #355,468 of 1,925,550 )

Recent downloads (6 months)

1 ( #418,152 of 1,925,550 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.